# SDR XGN2005F00000

- Difficulty date: April 23, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712BCA
- Part serial: 5830
- Condition: Cracked
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED CYLINDER HEAD WHILE DOING A 50 HR INSPECTION.  DUE TO THE NR OF CYLINDER HEAD FAILURES, DOING COMPRESSION CHECK AT EACH SCHEDULED INSPECTIONS (50 HOURS).  (K)
